Pacific Journal of Mathematics

Derivations of $C^{\ast}$-algebras have semi-continuous generators.

Dorte Olesen and Gert K. Pedersen

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 563-572.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911623

Mathematical Reviews number (MathSciNet)
MR0358379

Zentralblatt MATH identifier
0298.46063

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Olesen, Dorte; Pedersen, Gert K. Derivations of $C^{\ast}$-algebras have semi-continuous generators. Pacific J. Math. 53 (1974), no. 2, 563--572. https://projecteuclid.org/euclid.pjm/1102911623


Export citation

References

  • [1] C. A. Akemann, G. K. Pedersen, and J. Tomiyama, Multipliersof C*-algebras,J. Functional Analysis, 13 (1973), 277-301.
  • [2] C. A. Akemann, G. A. Elliott, G. K. Pedersen, and J. Tomiyama, Derivations and multipliersof C*-algebras, Preprint, to appear in Amer. J. Math.
  • [3] W. Arveson, On groups of automorphismsof operator algebras, J. Functional Analysis, 15 (1974), 217-243.
  • [4] H. J. Borchers, Uber Ableitungen von C*-Algebren, Nachr. d. Gttinger Akad., Nr. 2 (1973).
  • [5] E. Christensen, Non-commutativeintegration for monotone sequentially closedC*- algebras, Math. Scand., 31 (1972), 171-190.
  • [6] E. B. Davies, On the Borel structure of C*-algebras, Comm. Math. Phys., 8 (1968), 147-163.
  • [7] J. Dixmier, Les C*-algebreset leurs representations,Gauthier-Villars, Paris, 1964.
  • [8] J. Dixmier, Ideal center of a C*-algebra, Duke Math. J., 35 (1968), 375-382.
  • [9] J. Dixmier, Les algebres d'operateurs dans espace hilbertien, 2 edition, Gauthier-
  • [10] R. V. Kadison and G. K. Pedersen, Equivalence in operator algebras, Math. Scand., 27 (1970), 205-222.
  • [11] E. T. Kehlet, On the monotone sequential closure of a C*-algebra, Math. Scand., 25 (1969), 59-70.
  • [12] D. Olesen, Derivations of AW*-algebras are inner. Pacific J. Math., 52 (1974).
  • [13] G. K. Pedersen, Measure theory for C*-algebras III, Math. Scand., 25 (1969), 71-93.
  • [14] G. K. Pedersen,On weak and monotone -closures of C*-algebras,Comm. Math. Phys., 11 (1969), 221-226.
  • [15] G. K. Pedersen, Applicationsof weak* semicontinuityin C*-algebra theory, Duke Math. J., 39 (1972), 431-450.
  • [16] G. K. Pedersen, C*-integrals, an approach to non-commutative measure theory, Thesis, Copenhagen, 1972.
  • [17] S. Sakai, Derivations of simple C*-algebras II, Bull. Sci. Math. France, 99 (1971), 259-263.